MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L DE C.V. ARTHROSCOPE

MEDTRONIC MEXICO S. DE R.L DE C.V. ARTHROSCOPE
Catalog Number K15A
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent balloon kyphoplasty at l1 due to vertebral compression fracture (vcf).Intra-op, upon inflation the ibt ruptured at 150 psi.There were no patient symptoms or complications as a result of this event.
 
Additional Manufacturer Narrative
Additional information: product analysis results: visual functional visual inspection confirmed the ibt was returned.Functional inspection with a sample syringe confirmed the ibt was leaking at the tip of the balloon.Optical examination confirmed there was a cut/hole at the tip.It appears the balloon came in contact with a bone splinter causing the rupture.If information is provided in the future, a supplemental report will be issued.

Brand Name
ARTHROSCOPE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L DE C.V.
avenida paseo cucapah # 10510
parque industrial ei lago
tijuana,bc 22570
MX  22570
MDR Report Key8630610
Report Number9612164-2019-01872
Device Sequence Number19421576
Product Code HRX
UDI-Device Identifier00763000025618
UDI-Public00763000025618
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K041454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberK15A
Device Lot NumberWI569652
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2019
Initial Date Received by Manufacturer 04/22/2019
Supplement Date Received by Manufacturer04/22/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date05/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1